# SDR AALA20071457

- Difficulty date: July 18, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL- EMERGENCY LIGHTS IN MID COACH CABIN INOPERATIVE.  REPLACED BATTERY PACK AT STATION 727 FOR EMERGENCY LIGHTS AT MID COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
